my head droops until my chin is on my chest after botox injections. no dr. explained anything about botox, it was supposed to be for tremors and migraines, my neck is very painful, when head droops, will the muscles strenghen in my neck and head be back to normal in 2 or 3 wks. THANKS
Botox for Tremors and Migraines Left Me with Head Droop
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Botox for tremors and migraines resulted in head droop
Return to the injecting doctor ASAP! The dose was too high, there are risks that must be addressed. If not go to closest University based hospital for care.
From MIAMI Dr. B
Botulinum toxin and head droop
No one explained these side effects becuase they sound quite unusual and are not typical. You should discuss with your injecting physician
Head droop from Botox
Botox can be administered for migraine treatment. If these headaches orignated in the occiptal region and high doses were used in these muscle, then it could affect the muscles that keep your head up. You should talk to your doctor.
You might also like...
Botox for headaches
Doses for headache treatment require higher amounts than for cosmetic treatment. If your doctor injected a trigger point in the back of your neck, then you might be weak to lift your chin off your chest for a while. Please call your doctor to discuss.
Head Drooping from Botox
Head drooping after Botox injections is very unusual. If it truly is from the Botox, you likely had extraordinarily high doses - much higher than would ever be used for cosmetic applications. You really should see your doctor again for an evaluation. One good thing about Botox is that it is always temporary and will leave no lasting effects. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.